MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported an 840 ventilator had a faulty oxygen sensor.Although requested, it is unknown if the patient was connected to the ventilator at the time of the event.The service engineer inspected the device and replaced the o2 sensor.The ventilator passed all testing and operated within the manufacturer's specifications.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use, an 840 ventilator had a faulty oxygen sensor (o2); it had an issue with o2 monitoring.The patient was transferred to another ventilator and there was no harm to the patient as a result of the event.The unit passed testing and operated within the manufacturing specifications.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6719189
Report Number8020893-2017-06968
Device Sequence Number1735979
Product Code CBK
UDI-Device Identifier10884521077188
UDI-Public10884521077188
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DRAC-GR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2017
Initial Date Received by Manufacturer 06/19/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date07/17/2017
Supplement Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1